# SDR SWAA2024091231607

- Difficulty date: August 28, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOCATE AND DRILL THE FCB SIDEWALL SUPPORT (SEE TTG8Q00V8C62); FOUND NEW REPART PART MISSDRILLED.<[01] UPDATED TABLE;[02] LOCATED; DRILLED AND COUNTERSUNK NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND BOEING DWG 143A7500 SHEET 72 REV-. FABRICATED FROM BAC1496-444; 7075T62; LOT# 1520195-1.;[03] VERIFIED;[04] VERIFIED ITEM 2.;[05] VERIFIED CORRECTIVE ACTION COMPLETE.
